Probability of an eigenvalue number fluctuation in an interval of a random matrix spectrum

M. M. Fogler, B. I. Shklovskii

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

We calculate the probability to find exactly n eigenvalues in a spectral interval of a large random N×N matrix when this interval contains sN eigenvalues on average. The calculations exploit an analogy to the problem of finding a two-dimensional charge distribution on the interface of a semiconductor heterostructure under the influence of a split gate.

Original languageEnglish (US)
Pages (from-to)3312-3315
Number of pages4
JournalPhysical review letters
Volume74
Issue number17
DOIs
StatePublished - 1995

Fingerprint

Dive into the research topics of 'Probability of an eigenvalue number fluctuation in an interval of a random matrix spectrum'. Together they form a unique fingerprint.

Cite this